# SDR 08FDEA03215

- Difficulty date: August 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDOCUMENTED BLEND REPAIR FOUND ON THE AFT SIDE OF THE LT WING REAR SPAR WEB AT RSS 183.  EVALUATE AND RECTIFY.  LEFT WING REAR SPAR WEB CORROSION BLEND REPAIR CARRIED OUT IAW EA F-5710-118827 DATED MAY 24 2008.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-02-100.
